MathSciNet Relay Station
MathSciNet bibliographic data
MR618065 32A30 (30C75 32E30)
Forelli, Frank A necessary condition on the extreme points of a class of holomorphic functions. II. Pacific J. Math. 92 (1981), no. 2, 277–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement